Alert archive / California / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 40, NWS Phoenix, AZ

September 2, 2007Imperial County, California; Yuma County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 2, 2007, 12:03 AM PDT for Imperial County, California; Yuma County, Arizona. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2007, 12:03 AM PDT (07:03 UTC)
Expired
Sep 2, 2007, 1:00 AM PDT
In force
57 min
Issued by
NWS Phoenix, AZ
Area
Counties, with a storm outline in the text

Counties Yuma County, AZ, Imperial County, CA

The radar

The Yuma radar (KYUX), 22 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 12:26 AM PDTTSTM WND GST 84Yuma, AZ
Sep 2, 12:30 AM PDTTSTM WND DMGYuma, AZUNKNOWN NUMBER OF LARGE TREES...POWER POLES...AND POWER LINES DOWNED. ASOS MEASURED WIND GUST OF 84 MPH SHORTLY AFTER MIDNIGHT ...1226 AM MST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 7.1 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
2571 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPSR 020705
SVRPSR
AZC027-CAC025-020800-
/O.NEW.KPSR.SV.W.0040.070902T0703Z-070902T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1203 AM MST SUN SEP 2 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  WEST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA...
  THIS INCLUDES THE CITIES OF...YUMA...SOMERTON...FORTUNA
  FOOTHILLS...

* UNTIL 100 AM MST/100 AM PDT/

* AT 1155 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...DENSE BLOWING 
  DUST MAY ACCOMPANY THIS SEVERE STORM. THIS STORM WAS LOCATED 
  NEAR ARABY...OR ABOUT 7 MILES SOUTHEAST OF YUMA...AND MOVING
  SOUTHWEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO AFFECT GADSDEN AND SAN LUIS.

LAT...LON 3250 11468 3291 11483 3295 11438 3252 11424
TIME...MOT...LOC 0703Z 048DEG 20KT 3258 11457

$$

ESTLE
1 follow-up statement
000 
WWUS55 KPSR 020749
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1246 AM MST SUN SEP 2 2007

AZC027-CAC025-020800-
/O.CON.KPSR.SV.W.0040.000000T0000Z-070902T0800Z/
YUMA AZ-IMPERIAL CA-
1246 AM MST SUN SEP 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM
MST/100 AM PDT/ FOR SOUTHEASTERN IMPERIAL AND WEST CENTRAL YUMA
COUNTIES...

AT 1245 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS
LOCATED 17 MILES SOUTHWEST OF YUMA...OR ABOUT 7 MILES SOUTH OF 
GADSDEN...MOVING SOUTHWEST AT 15 MPH. IN ADDITION...AREAS OF DENSE 
BLOWING DUST ARE ALSO LIKELY WITH THIS STORM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

DAMAGING WINDS OF 84 MPH WERE REPORTED AT THE YUMA MARINE CORPS AIR 
STATION AT 1226 PM MST WITH THIS STORM. THIS IS A DANGEROUS 
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3250 11468 3291 11483 3295 11438 3252 11424
TIME...MOT...LOC 0746Z 048DEG 20KT 3242 11478

$$

ESTLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 8:20 PM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Sep 1, 8:20 PM PDT, 3 hours 43 minutes before
AZZ020>028-CAZ030>033-021200-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
820 PM MST SAT SEP 1 2007

.SYNOPSIS...
A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE OVER THE REGION THROUGH
EARLY NEXT WEEK...RESULTING IN ABOVE NORMAL TEMPERATURES. ENOUGH
MOISTURE REMAINS FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY THROUGH TUESDAY...MAINLY OVER THE HIGHER
TERRAIN OF SOUTH-CENTRAL ARIZONA. BY WEDNESDAY AND LATER NEXT
WEEK...THERE IS AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AS
ADDITIONAL MONSOON MOISTURE FLOWS BACK INTO ARIZONA FROM MEXICO.

&&

.SHORT TERM...
TONIGHT THROUGH TUESDAY...
SOMEWHAT ACTIVE NIGHT ACROSS OUR FORECAST AREA THIS EVENING.
THUNDERSTORM ACTIVITY IS GENERALLY WINDING DOWN CURRENTLY...THOUGH A
FEW STORMS WILL HOLD ON THROUGH THE NEXT SEVERAL HOURS. AT PRESS
TIME...THUNDERSTORMS APPEAR TO BE MORE OF YOUR TYPICAL/GARDEN
VARIETY TYPE - HEAVY RAIN...PLENTY OF LIGHTNING AND SOME STRONG
WINDS. OF COURSE WILL MONITOR STORMS THROUGH THE EVENING...BUT
BELIEVE SEVERE THREAT IS QUICKLY DIMINISHING.

NO CHANGES MADE TO TEMPERATURES FOR TONIGHT AND TOMORROW. FORECAST
HIGH TEMPERATURES FOR SUNDAY ARE JUST BELOW HEAT ADVISORY CRITERIA.
NOT ENOUGH CONFIDENCE THAT THE CRITERIA NUMBERS WILL BE HIT...SO
HELD OF ON ADVISORY FOR NOW.

PREVIOUS DISCUSSION...
NOT MUCH CHANGE IS EXPECTED IN THE FLOW PATTERN THROUGH TUESDAY.
500/300 MB HIGH CENTERS WILL REMAIN NEAR SOUTHERN NEVADA THROUGH
EARLY TUESDAY...ROTATING MID/UPPER LEVEL NORTH TO NORTHEASTERLY
WINDS ACROSS THE FORECAST AREA. A FEW MINOR PERTURBATIONS COULD BE
EMBEDDED IN THIS FLOW...AND LINGERING MOISTURE WILL PROVIDE A SLIGHT
CHANCE OF MAINLY LATE AFTERNOON AND EVENING SHOWERS AND THUNDER-
STORMS EACH DAY THROUGH TUESDAY...MAINLY HIGHER TERRAIN.

&&

.LONG TERM...
TUESDAY NIGHT THROUGH SATURDAY...
MEDIUM RANGE MODEL SOLUTIONS OF POSSIBLE TROPICAL STORM MOISTURE
FLOWING INTO AZ LATER NEXT WEEK ARE STILL QUESTIONABLE. SATURDAY
AFTERNOON TROPICAL STORM HENRIETTE WAS LOCATED 80 MILES SOUTH OF
MANZANILLO MEXICO (OR ABOUT 430 MILES SOUTH SOUTHEAST FROM ENTRANCE
TO THE GULF OF CA)...AND MOVING NORTHWEST.  FOR EXAMPLE...THE
HURRICANE CENTER...AND THE GFS MODEL...FORECASTS DYING HENRIETTES
CIRCULATION AND MOISTURE TO MOVE TO A POSITION JUST OFF OR ALONG THE
CENTRAL BAJA COAST. THEN THE GFS BODILY MOVES HENRIETTES 700 MB
CIRCULATION CENTER TO A POSITION 70 MILES EAST OF YUMA BY LATE
FRIDAY AFTERNOON...ALONG WITH GOBS OF PRECIPITATION IN SOUTHWEST AND
SOUTH CENTRAL AZ.   MEANWHILE THE EUROPEAN MODEL MOVES REMAINS OF
HENRIETTE AND ITS PRECIPITATION INTO THE LOWER HALF OF THE GULF OF
CA BY FRIDAY.  ENSEMBLE FORECASTS ARE NO BETTER...HOWEVER IT DOES
SHOW AN INCREASING CHANCE OF PRECIPITATION OVER SOUTH CENTRAL
AND SOUTHEAST AZ WEDNESDAY THROUGH FRIDAY.

IN OUR OPINION IT SEEMS ODD THAT THE GFS MODEL WOULD ACCELERATE
FORMER HENRIETTES MID LEVEL CIRCULATION SO RAPIDLY NORTH INTO AZ
JUST AFTER A SIGNIFICANT PACIFIC TROF PASSAGE (ACROSS THE WESTERN
U.S)....AND ITS FOLLOW-UP NORTHWESTERLY FLOW ALOFT.  THE ONLY THING
WE CAN THINK OF IS HENRIETTES CIRCULATION IS BEING EJECTED OR KICKED
NORTH BY ANOTHER WESTWARD MOVING LOW PRESSURE SYSTEM ACROSS CENTRAL
MEXICO.

ALL SURROUNDING OFFICES ARE STILL TAKING A WAIT AND SEE POSITION ON
DYING HENRIETTE AND HER RELATED HEAVY PRECIP FOR AZ LATER NEXT WEEK.
HOWEVER...TO BE SAFE...ALL SURROUNDING FORECAST OFFICES WE ARE
SHOWING AN INCREASING PROBABILITY OF PRECIP WED THROUGH SAT JUST IN
CASE.

&&

.AVIATION...
SEPTEMBER 2 0320 UTC (SEPTEMBER 1 2020 MST)

TSTMS ARE RAPIDLY DCRG ACROSS THE AREA...THOUGH A FEW WILL HOLD ON
THROUGH 05Z ACROSS SOUTH-CENTRAL ARIZONA. COULD STILL SEE SOME GUSTY
WINDS AT TIMES AS OUTFLOW BOUNDARIES MOVE ACROSS KPHX/KIWA. FOR WRN
TAF SITES...APPEARS THAT TSTMS ARE PRETTY MUCH DONE FOR THE NIGHT.
EXPECT EASTERLY FLOW AT ALL TAF SITES THROUGH THE DAY TOMORROW.
SIMILAR CHANCES FOR TSTMS DURING THE AFTERNOON AND EVENING HOURS
SUNDAY AS COMPARED TO TODAY.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SEPTEMBER 1 2120 UTC (SEPTEMBER 1 1420 MST)

MOISTURE PATTERN SHOULD CHANGE VERY LITTLE THE NEXT COUPLE DAYS AS
THE HIGH PRESSURE SYSTEM STAYS OVER NORTHERN ARIZONA AND SOUTHERN
UTAH. WEAK IMPULSES MAY DRIFT ACROSS ARIZONA FROM TIME TO TIME AND
LEAD TO STRONGER CONVECTION. MIMIMUM RH WILL BE IN THE 15 TO 20
PERCENT RANGE ACROSS FIRE WEATHER ZONE 132 THROUGH LABOR DAY. BUT A
SIGNIFICANT INCREASE IN HUMIDITY IS EXPECTED BY THE MIDDLE OF THE
WEEK. THIS WILL MEAN HIGHER RH LEVELS...AND INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS INTO NEXT FRIDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...VASQUEZ
LONG TERM...VASQUEZ
AVIATION...INIGUEZ
FIRE WX...SIPPLE
Hazardous weather outlook, Sep 1, 5:56 AM PDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
556 AM MST SAT SEP 1 2007

AZZ022-023-027-028-021300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
556 AM MST SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FROM 10 AM TODAY TO 8 PM TONIGHT.
DAYTIME HIGHS WILL BE NEAR 110 DEGREES AT MOST LOWER DESERT LOCALES.

THERE IS ALSO A SLIGHT CHANCE FOR LATE AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED VISIBILITIES IN BRIEF HEAVY
RAIN AND BLOWING DUST...AND CLOUD TO GROUND LIGHTNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A SLIGHT CHANCE FOR LATE AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH TUESDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED VISIBILITIES IN
BRIEF HEAVY RAIN AND BLOWING DUST...AND CLOUD TO GROUND LIGHTNING.

AN INFLUX OF TROPICAL MOISTURE WILL LEAD TO EVEN BETTER CHANCES FOR
SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-021300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
556 AM MST SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAIN...AND
CLOUD TO GROUND LIGHTNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS SUNDAY AND MONDAY. STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS IN EXCESS OF 35 MPH...BRIEF
HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING.

AN INFLUX OF TROPICAL MOISTURE WILL LEAD TO EVEN BETTER CHANCES FOR
SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ031>033-021300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
556 AM MST SAT SEP 1 2007 /556 AM PDT SAT SEP 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING.
THUNDERSTORMS ARE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN EXCESS
OF 40 MPH...REDUCED VISIBILITIES IN BRIEF HEAVY RAIN AND BLOWING
DUST...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS DURING THE LATE AFTERNOON
AND NIGHTTIME HOURS...SUNDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED
VISIBILITIES IN BRIEF HEAVY RAIN AND BLOWING DUST...AND CLOUD TO
GROUND LIGHTNING.

AN INFLUX OF TROPICAL MOISTURE WILL LEAD TO EVEN BETTER CHANCES FOR
SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-021300-
JOSHUA TREE NATIONAL PARK-
556 AM PDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING.
THE STRONGEST STORMS ARE CAPABLE OF PRODUCING BRIEF HEAVY
RAINFALL...AND STRONG GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS CONTINUES
THROUGHOUT THE WEEK. BRIEF HEAVY RAINFALL...STRONG GUSTY WINDS...AND
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.

AN INFLUX OF TROPICAL MOISTURE MAY LEAD TO TO EVEN BETTER CHANCES FOR
SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEYERS

In the hours before

Local storm report, Sep 1, 7:15 PM PDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
715 PM MST SAT SEP 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     APACHE JUNCTION         33.40N 111.55W
09/01/2007                   PINAL              AZ   PUBLIC

            ESTIMATED WIND GUST 60 MPH WITH ROOF BLOWN OFF WOOD
            STRUCTURE AT U.S. HIGHWAY 60 AND GOLDFIELD RD.

0515 PM     DUST STORM       MESA                    33.42N 111.74W
09/01/2007                   MARICOPA           AZ   TRAINED SPOTTER

            ESTIMATED WIND GUST 40-45 MPH AND VISIBILITY LESS THAN
            300 FT DUE TO BLOWING DUST AT SOSSAMAN RD. AND BASELINE
            RD.

0525 PM     TSTM WND DMG     APACHE JUNCTION         33.40N 111.55W
09/01/2007                   PINAL              AZ   PUBLIC

            POWER LINES DOWN.

0531 PM     DUST STORM       GILBERT                 33.33N 111.76W
09/01/2007                   MARICOPA           AZ   TRAINED SPOTTER

            VISIBILITY LESS THAN 1/4 MILE DUE TO BLOWING DUST AT
            HIGLEY RD. AND CHANDLER HEIGHTS RD.

0552 PM     DUST STORM       CHANDLER                33.29N 111.87W
09/01/2007                   MARICOPA           AZ   PUBLIC

            VISIBILITY LESS THAN 1/4 MILE DUE TO BLOWING DUST AT
            ARIZONA AVE. AND CHANDLER HEIGHTS RD.

&&

ROGERS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:58 AM PDTDust Storm WarningPSR61 min
Sep 2, 4:13 AM PDTHeat AdvisoryPSR16 hr
Sep 1, 5:40 PM PDTDust Storm WarningPSR2 hr

Nearby

Severe Thunderstorm Warnings in California, 2007Severe Thunderstorm Warnings in Arizona, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.